Navigationsweiche Anfang

Navigationsweiche Ende

Sprache wählen

Publikationen 2008

  • M. Baroun, S. Boulite, G. M. N'Guérékata, L. Maniar. Almost automorphy of semilinear parabolic evolution equations. Electron. J. Differential Equations 60 (2008), 9 pp.

  • M. Baroun, L. Maniar, G. M. N’Guérékata. Almost Periodic and Almost Automorphic Solution of Semilinear Parabolic Boundary Differential Equations. Nonlinear Anal. 69 (7) (2008).

  • B. Jacob, C. Trunk, M. Winklmeier. Analyticity and Riesz basis property of semigroups associated to damped vibrations. Journal of Evolution Equations 8(2) (2008), 263-281.

  • O. Varol. A decomposition lemma for elementary tensors. Arch. Math. (Basel) 90(3) (2008), 246-255.

  • D. Vogt. Extension of Fréchet valued real analytic functions from subvarieties of Rd. Math. Nachr. 281 (2008), 903-911.